# SDR UALA2009050501285

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 50,728 hours, 18,436 cycles
- Engine: Iae V2527A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Sensor
- Part number: 1A7734
- Condition: Intermittent
- Location: Fuel Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

N1 INDICATION PROBLEM.  RTFL, N1 MODE GOES INOP EVERY FEW SECONDS.  ENGINE PARAMETERS NORMAL.  REPLACED P2-T2 SENSOR 4014 KS.  REPLACED P2-T2 RELAY BOX, OPS CHECK OKAY.
